MathSciNet Relay Station
MathSciNet bibliographic data
MR937539 (89g:35016) 35B35 (35K55)
Dancer, E. N.; Hess, P. On stable solutions of quasilinear periodic-parabolic problems. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 14 (1987), no. 1, 123–141.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement